Service interruption on Monday 11 July from 12:30 to 13:00: all the sites of the CCSD (HAL, Epiciences, SciencesConf, AureHAL) will be inaccessible (network hardware connection).
Skip to Main content Skip to Navigation
Journal articles

Covering codes in Sierpinski graphs

Abstract : For a graph G and integers a and b, an (a, b)-code of G is a set C of vertices such that any vertex from C has exactly a neighbors in C and any vertex not in C has exactly b neighbors in C. In this paper we classify integers a and b for which there exist (a, b)-codes in Sierpinski graphs.
Document type :
Journal articles
Complete list of metadata

Cited literature [19 references]  Display  Hide  Download
Contributor : Service Ist Inria Sophia Antipolis-Méditerranée / I3s Connect in order to contact the contributor
Submitted on : Tuesday, May 13, 2014 - 3:36:11 PM
Last modification on : Saturday, June 25, 2022 - 10:34:46 AM
Long-term archiving on: : Monday, April 10, 2017 - 10:20:49 PM


Files produced by the author(s)




Laurent Beaudou, Sylvain Gravier, Sandi Klavžar, Matjaz Kovse, Michel Mollard. Covering codes in Sierpinski graphs. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2010, Vol. 12 no. 3 (3), pp.63-74. ⟨10.46298/dmtcs.508⟩. ⟨hal-00990423⟩



Record views


Files downloads